# SDR CALA2014011390134

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 79,810 hours, 9,329 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARC DENT WAS FOUND ON EXTERIOR FUSELAGE SKIN OF THE BULK CARGO DOOR FWD LWR CORNER STATION 1968 SIAW NDT PART6 51-00-00, NO CRACKS INDICATIONS.
